Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sertraline and visual hallucinations

Posted by Nancy on April 8, 1999, at 14:04:43

In reply to Sertraline and visual hallucinations, posted by Kay on December 24, 1998, at 22:25:49

ADs given to a bipolar-1 has the potential of inducing mania. Without the aid of mood stabilizers to stop a manic episode, some bipolar-1s become psychotic. I know this very personally. Prozac causes serotonin surges in me. This drug taken alone caused my treatment resistive rapid cycling that is still plaguing me and also, psychotic mania that landed me in the state hospital where techs terrorized me for days.
See a pdoc before taking ADs. Do not go to your GP for ADs unless you are ABSOLUTELY SURE that you are NOT bipolar!

> I recently heard of an article published on visual hallucinations associated with fluoxetine and sertraline. Any comments?




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Nancy thread:1706